Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 378568, 10 pages
http://dx.doi.org/10.1155/2013/378568
Research Article

A Hybrid Estimation of Distribution Algorithm and Nelder-Mead Simplex Method for Solving a Class of Nonlinear Bilevel Programming Problems

1School of Computer Science and Technology, Xidian University, Xi’an 710071, China
2School of Science, Xidian University, Xi’an 710071, China

Received 26 March 2013; Accepted 14 July 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Aihong Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aihong Ren, Yuping Wang, and Fei Jia, “A Hybrid Estimation of Distribution Algorithm and Nelder-Mead Simplex Method for Solving a Class of Nonlinear Bilevel Programming Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 378568, 10 pages, 2013. https://doi.org/10.1155/2013/378568.